Answers ( 4 )



  1. The condition you have described is called Pityriasis versicolor, a superficial skin infection caused by a fungus. These dark spots and dandruff though both are caused due a fungus but it does not mean you cannot have Pityriasis versicolor in absence of dandruff. Either of the condition can occur independently.

    I would recommend you take short course of oral antifungal drug like fluconazole as advised by your dermatologist.

    Apply ketoconazole cream twice a day over the white patches regularly.

    Use shampoo containing ketoconazole and selenium sulfite for rinsing daily.

    Maintain hygiene.

    Hope you will get fine soon
  2. Hi Sir. Thanks for posting your query to us at MediMetry.
    I would like to know the following:
    - what kind of spots these are ( rash, boils, skin tags, masses, tan, etc.)
    - their duration ie when did they appear,
    - if they appear suddenly and go away,
    - associated with itching or pain, if you are on any medication, any diabetes, alchohol intake, etc.

    Also do let me know your Liver and Kidney function blood reports and if any other reports are not in the normal range. Kindly do a fresh blood test and let us know.

    Without knowing the above details I cannot come to a differential diagnosis and management of your case.

    In the meanwhile, you may apply lacto calamine lotion for cooling relief and please take Liver health supplements like Liv 52, etc. and multivitamin supplement of your choice, both once a day. Have a nutritious healthy food and avoid street, junk or processed foods.

    Please do reply to us for further management and clarification.
    Live healthy.
  3. User
    Thanks
  4. Your most welcome!
    Live healthy!